# SDR IPXA2017051617177

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 17,185 hours, 10,724 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING SYSTEM LIGHT INOPERATIVE. T/S FOUND CONNECTOR 70WN PIN R LOOSE IN CONNECTOR.  SECURED THE PIN IAW EPSM 20-44-11-0101-1. CHECKED GOOD IAW MM 52-73-11-04-1.
